# SDR ASOA201001677

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 20,138 hours, 17,580 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RT SIDE (1) FWD OF DOOR INOP.  RELAMPED EMERGENCY LIGHT AS REQUIRED IAW AMM 32-42-01, OPS CHECK GOOD.
